# SDR SWIA202507170509

- Difficulty date: May 9, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PROVIDING ACCESS TO FOM REMOVAL OF STGR24L FOUND CORROSION ON FS501 BETWEEN STGR25L-STGR24L.  (C-CHECK RO 07/16/2025)REPLACED FRAME FS501 BETWEEN STGR 25L-STGR24L REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-20-001-001-A01, DWG SH690-33750 REV. AF. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
